# SDR UVVR2015100800034

- Difficulty date: October 6, 2015
- Submitted: October 8, 2015
- Operation: General aviation
- Aircraft: N19SV
- Make and model: Cessna 650
- Aircraft serial: 6507002
- Aircraft time: 8,248 hours, 5,567 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 226K084
- Part serial: 20372694
- Condition: Debonded
- Location: Lt Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT INBD MAIN TIRE TREAD SEPARATED FROM CARCASS ON LANDING.  LEFT GEAR WIRE HARNESS AND INBD FLAP SUFFERED SIGNIFICANT DAMAGE.
